An algorithm for mean residual life computation of (n - k + 1)-out-of-n systems: An application of exponentiated Weibull distribution


GÜRLER S., ÇAPAR S.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.19, pp.7806-7811, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 19
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.02.094
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.7806-7811
  • Keywords: (n - k+1)-out-of-n systems, Mean residual life function, Permanents, Computational algorithm, OUT-OF-N, EXPONENTIATED WEIBULL FAMILY
  • Dokuz Eylül University Affiliated: Yes

Abstract

In this paper, we establish an algorithm for the computation of the mean residual life of a (n - k + 1)-out-of-n system in the case of independent but not necessarily identically distributed lifetimes of the components. An application for the exponentiated Weibull distribution is given to study the effect of various parameters on the mean residual life of the system. Also the relationship between the mean residual life for the system and that of its components is investigated. (C) 2011 Elsevier Inc. All rights reserved.